RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 6, Pages 803–807 (Mi mz8600)  

Newton Diagrams, Odd Points, and the Index of Singular Points of Planar Vector Fields

I. V. Antjushina, N. M. Bliznyakov

Voronezh State University

Abstract: On the basis of a formula for calculating the topological index of a singular point of a planar vector field from the Newton diagrams of the field components, conditions on the integer points of the Newton diagram under which the index vanishes or is odd are determined.

Keywords: topological index of a singular point, analytic vector field, $\mathbb R$-nondegenerate vector field, Newton diagram, suitable Newton diagram, Cauchy index

DOI: https://doi.org/10.4213/mzm8600

Full text: PDF file (415 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:6, 757–760

Bibliographic databases:

UDC: 517.988
Received: 17.11.2009

Citation: I. V. Antjushina, N. M. Bliznyakov, “Newton Diagrams, Odd Points, and the Index of Singular Points of Planar Vector Fields”, Mat. Zametki, 89:6 (2011), 803–807; Math. Notes, 89:6 (2011), 757–760

Citation in format AMSBIB
\Bibitem{AntBli11}
\by I.~V.~Antjushina, N.~M.~Bliznyakov
\paper Newton Diagrams, Odd Points, and the Index of Singular Points of Planar Vector Fields
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 6
\pages 803--807
\mathnet{http://mi.mathnet.ru/mz8600}
\crossref{https://doi.org/10.4213/mzm8600}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2908137}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 6
\pages 757--760
\crossref{https://doi.org/10.1134/S0001434611050178}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000292216000017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959670134}


Linking options:
  • http://mi.mathnet.ru/eng/mz8600
  • https://doi.org/10.4213/mzm8600
  • http://mi.mathnet.ru/eng/mz/v89/i6/p803

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:565
    Full text:108
    References:49
    First page:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020